# SDR SWAA2013100720810

- Difficulty date: September 26, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 91,901 hours, 63,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65499023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 706, BETWEEN STRINGER 8L & STRINGER 9L.  R & R FRAME IAW EA.
